MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS
Catalog Number 0006439
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support received the instrument test well image files in question, from the archived records, by email method on 07apr2017, and determined that the instrument test well image in question visually had a slight red blood cell adherence.The immucor employee present at the customer site stated that the issue was resolved by a camera replacement done on (b)(6) 2017.
 
Event or Problem Description
On (b)(6) 2017, an immucor employee, while visiting a customer site, reported an unexpectedly negative antibody screen when tested on a galileo neo instrument, when tested on (b)(6) 2017.

Brand Name
CAPTURE-R READY-SCREEN (I AND II)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6512687
Report Number1034569-2017-00081
Device Sequence Number13576917
Product Code KSZ
UDI-Device Identifier10888234000631
UDI-Public10888234000631
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/16/2017
Device Catalogue Number0006439
Device Lot NumberX463
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR